# SDR AALA201912279004

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 74,862 hours, 9,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L4 DOOR EPAS BATTERY STATUS LIGHT NOT BLINKING GREEN. REMOVED AND REPLACED BATTERIES FOR 4L EPAS AND OPS CHECKED IAW AMM 33-51-00.
